| Model Number |
VICM5 12.6 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
A faulty 12.6mm vicm5_12.6 implantable collamer lens of -3.50 diopter was reported.Additional information has been requested but none has been forthcoming.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation - lens work order search: no similar complaint type events reported for units within the same lot.Claim#: (b)(4).
Additional Manufacturer Narrative
B5 - the reporter indicated that a 12.6mm vicm5_12.6; -3.50 diopter implantable collamer lens had became stuck in the cartridge or injection system.There was no patient contact.This occurred on (b)(6) 2023.On this same date a replacement lens of the same length was implanted and the problem was resolved.Cause of the event was reported as the device.Claim#: (b)(4).